MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SPINOCAN®; NEEDLE, CONDUCTION, ANESTH

B. BRAUN MEDICAL INC. SPINOCAN®; NEEDLE, CONDUCTION, ANESTH
Catalog Number 333313
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 2: description of issue: black, sticky substance noted on the inside of 2 needles.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as event 2 of b.Braun medical internal report number (b)(4).Two (2) unused spinocan needles with packaging were returned for evaluation.The samples were visually inspected and foreign material was identified in the packaging of both samples.Retained units for batch number 0061681018 were inspected, and no defects were noted.Although the reported defect was confirmed, the exact root cause was unable to be determined.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non conformances noted during in process or final product inspection.If any additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
SPINOCAN®
Common Device Name
NEEDLE, CONDUCTION, ANESTH
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key9295123
Report Number2523676-2019-00215
Device Sequence Number16634694
Product Code BSP
UDI-Device Identifier04046964833229
UDI-Public04046964833229
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K820047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number333313
Device Lot Number0061681018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1